# SDR AWXA200200687

- Difficulty date: July 25, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- Aircraft time: 31,487 hours, 13,631 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: D9292214800000
- Condition: Chafed
- Location: Seat Rows 9&11r
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - EEL - DURING C-08 CHECK EMERGENCY ESCAPE PATH LIGHT CABLES WERE FOUND CUT AND CHAFED AT SEAT ROWS 26 L/H, 9 R/H, AND 11 R/H. MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT CABLES AT SEAT ROWS 26 L/H, 9 R/H, AND 11 R/H PER ESPM 20-33-10, OPERATIONAL TEST WAS GOOD IAW AMM 33-51-00-710-001.
